# SDR HEER20160705781

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N439PH
- Make and model: Bell 407
- Aircraft serial: 53999
- Aircraft time: 7,434 hours
- Engine: Allsn 250C47B
- Engine time: 1,776 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150551
- Condition: Spalled
- Location: Nr 5
- Part time: 614 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-24-16 DUE TO SMOKE WHEN IDLE IS ROLLED TO IDLE FROM FLY.  NR 5 BEARING EXHIBITS SPALLING AT SPLIT.  REPLACED BEARING.
